# SDR GTIA2022020736266

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N932NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10008
- Aircraft time: 4,838 hours, 2,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DECENDING THROUGH 5000FEET TURNED PACK 1 OFF SMELL WENT AWAY. SMELL RESEMBLED A CHEMICAL SMELL-PER TSM 05-50-00-810-831-A FOR CAUSE OF CABIN/COCKPIT ODORS OR SMOKE. RAN APU, PACKS, ENGINES WITH NO EVIDENCE OF LEAKS OF ODORS AT THIS TIME A/C OK FOR SERVICE
